Crossref Citations
This article has been cited by the following publications. This list is generated based on data provided by Crossref.
Mendes-Gonçalves, Suzana
and
Sullivan, R. P.
2005.
Inverse semigroups generated by linear transformations.
Bulletin of the Australian Mathematical Society,
Vol. 71,
Issue. 2,
p.
205.
Mendes-Gonçalves, Suzana
2006.
Semigroups of Injective Linear Transformations with Infinite Defect.
Communications in Algebra,
Vol. 34,
Issue. 1,
p.
289.
Sullivan, R. P.
2013.
BQ-Semigroups of Generalised Linear Transformations.
Algebra Colloquium,
Vol. 20,
Issue. 02,
p.
285.
Sommanee, W.
2021.
Embedding theorems and maximal subsemigroups of some linear transformation semigroups with restricted range.
Ukrains’kyi Matematychnyi Zhurnal,
Vol. 73,
Issue. 12,
p.
1714.
Sommanee, W.
2022.
Embedding Theorems and Maximal Subsemigroups of Some Linear Transformation Semigroups with Restricted Range.
Ukrainian Mathematical Journal,
Vol. 73,
Issue. 12,
p.
1985.
MENDES-GONÇALVES, SUZANA
and
SULLIVAN, R. P.
2024.
MAXIMAL SUBSEMIGROUPS OF INFINITE SYMMETRIC GROUPS.
Bulletin of the Australian Mathematical Society,
Vol. 110,
Issue. 2,
p.
324.